Selamat Datang Ke Laman Web FARMASI EHSAN
Axcel Paracetamol -120 Syrup (Cherry) x 100ml
Packing Size : 100ml
SKU : 007370
RM7.40
Out of stock
Description
Paracetamol is a antipyretic with pain relieving action that is widely applied for treating cold and flu.
COMPOSITION :
– Paracetamol 250mg
INDICATION:
– Relief of fever
– Relief of symptoms of cold and influenza
– Relief of teething pain
– Relief of headache
DOSAGE:
* SHAKE WELL BEFORE USE
* Children :
– 1 – 6 years : 2.5-5ml , 3 to 4 times daily
– 7 – 12 years : 5-10ml , 3 to 4 times daily
WARNING:
– ORAL administration ONLY
– This preparation contains PARACETAMOL. Do not take any other PARACETAMOL containing medicines at the same time.
STORAGE:
– Keep container well closed
– Store below 30’c
– Protect from light
– Keep out of reach of children
NET WEIGHT :
– 100ml
Additional information
Weight | 0.3 kg |
---|